Alert archive / North Dakota / Red Flag Warnings in 2006
Red Flag Warning 14, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Jul 18, 2006, 3:22 AM MDT for 30 counties in North Dakota. It took effect at Jul 18, 2006, 9:00 AM MDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2006, 3:22 AM MDT (09:22 UTC)
- In effect from
- Jul 18, 2006, 9:00 AM MDT
- Expired
- Jul 18, 2006, 10:26 PM MDT
- In force
- 13 hr
- Issued by
- NWS Bismarck, ND
All 30 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Mountrail County, ND, Oliver County, ND, Sheridan County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 58 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.4 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4398 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS83 KBIS 180922 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 422 AM CDT TUE JUL 18 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY AND THIS EVENING FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY VEGETATION. .STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY AHEAD OF AN APPROACHING COLD FRONT. THE WINDS...COMBINED WITH EXTREMELY DRY RANGELAND CONDITIONS...AND TEMPERATURES APPROACHING 95 TO 100 DEGREES...WILL CREATE AN EXTREME FIRE DANGER HAZARD TODAY AND THIS EVENING OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. WINDS WILL SHIFT TO THE WEST AT 10 TO 25 MPH THIS AFTERNOON IN WESTERN NORTH DAKOTA...AND THIS EVENING IN CENTRAL NORTH DAKOTA. IN ADDITION...ISOLATED THUNDERSTORMS MAY DEVELOP ALONG THE COLD FRONT...WITH THE POTENTIAL FOR DRY LIGHTNING. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH AND MAKE CONTAINMENT OF FIRES DIFFICULT. NDZ001-002-009-010-017>022-031>036-040>047-050-181730- /O.UPG.KBIS.FW.A.0008.060718T1500Z-060719T0500Z/ /O.NEW.KBIS.FW.W.0014.060718T1500Z-060719T0500Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- MCINTOSH- 422 AM CDT TUE JUL 18 2006 /322 AM MDT TUE JUL 18 2006/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO MIDNIGHT CDT /11 PM MDT/ TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHERLY WINDS OF 15 TO 30 MPH WILL DEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL SHIFT TO THE WEST THIS AFTERNOON IN WESTERN NORTH DAKOTA...AND THIS EVENING IN CENTRAL NORTH DAKOTA. WITH AFTERNOON TEMPERATURES APPROACHING 95 TO 100 DEGREES...RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT OVER MUCH OF THE REGION. IN ADDITION...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT...CREATING THE POTENTIAL FOR DRY LIGHTNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NDZ023-025-037-048-051-181730- /O.NEW.KBIS.FW.W.0014.060718T1500Z-060719T0500Z/ WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- 422 AM CDT TUE JUL 18 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT TONIGHT. SOUTHERLY WINDS OF 15 TO 30 MPH WILL DEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT. WITH AFTERNOON TEMPERATURES APPROACHING THE MID 90S...RELATIVE HUMIDITIES WILL FALL TO AROUND 20 PERCENT. IN ADDITION...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT...CREATING THE POTENTIAL FOR DRY LIGHTNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JV
3 follow-up statements
000 WWUS83 KBIS 181808 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 108 PM CDT TUE JUL 18 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY AND THIS EVENING FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY VEGETATION. .STRONG SOUTHERLY WINDS ARE HAVE DEVELOPED OVER WESTERN AND CENTRAL NORTH DAKOTA TODAY AHEAD OF AN APPROACHING COLD FRONT. THE WINDS...COMBINED WITH EXTREMELY DRY RANGELAND CONDITIONS... AND TEMPERATURES APPROACHING 95 TO 100 DEGREES...WILL CREATE AN EXTREME FIRE DANGER HAZARD TODAY AND THIS EVENING OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA. WINDS WILL SHIFT TO THE WEST AT 10 TO 25 MPH THIS AFTERNOON IN WESTERN NORTH DAKOTA...AND THIS EVENING IN CENTRAL NORTH DAKOTA. IN ADDITION...ISOLATED THUNDERSTORMS MAY DEVELOP ALONG THE COLD FRONT...WITH THE POTENTIAL FOR DRY LIGHTNING. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR EXPLOSIVE FIRE GROWTH AND MAKE CONTAINMENT OF FIRES DIFFICULT. NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-190215- /O.CON.KBIS.FW.W.0014.000000T0000Z-060719T0500Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 108 PM CDT TUE JUL 18 2006 /1208 PM MDT TUE JUL 18 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT. SOUTHERLY WINDS OF 15 TO 30 MPH WILL DEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL SHIFT TO THE WEST THIS AFTERNOON IN WESTERN NORTH DAKOTA...AND THIS EVENING IN CENTRAL NORTH DAKOTA. WITH AFTERNOON TEMPERATURES APPROACHING 95 TO 100 DEGREES...RELATIVE HUMIDITIES WILL FALL TO 10 TO 20 PERCENT OVER MUCH OF THE REGION. IN ADDITION...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COLD FRONT...CREATING THE POTENTIAL FOR DRY LIGHTNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS83 KBIS 190051 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 751 PM CDT TUE JUL 18 2006 ...A RED FLAG WARNING IS IN EFFECT THIS EVENING FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY VEGETATION. .HIGH TEMPERATURES OF 95 TO 100 DEGREES OVER MUCH OF WESTERN AND CENTRAL NORTH DAKOTA...HAS PRODUCED RELATIVE HUMIDITIES OF 10 TO 20 PERCENT OVER MUCH OF THE REGION. A COLD FRONT THAT MOVED THROUGH WESTERN NORTH DAKOTA...SHIFTING WINDS FROM THE SOUTHWEST TO THE NORTHWEST...WILL MOVE THROUGH CENTRAL NORTH DAKOTA IN THE NEXT FEW HOURS. FIRE OFFICIALS FROM GARRISON SOUTH THROUGH BISMARCK...TO SELFRIDGE CAN EXPECT A WIND SHIFT BETWEEN 8 PM AND 10 PM CDT. DUE TO THE HIGH TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE...THE THREAT OF LIGHTNING HAS DIMINISHED THIS EVENING. THERE WILL STILL BE A SLIGHT RISK ALONG THE COLD FRONT... ESPECIALLY AS IT MOVES INTO BETTER LOW LEVEL MOISTURE...EAST OF THE MISSOURI RIVER. EXTREME FIRE DANGER CONDITIONS WILL CONTINUE THROUGH THE EVENING... OVER THE WARNED AREA. NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-190500- /O.CON.KBIS.FW.W.0014.000000T0000Z-060719T0500Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 751 PM CDT TUE JUL 18 2006 /651 PM MDT TUE JUL 18 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA FOR STRONG WINDS...LOW HUMIDITIES...AND POSSIBLE DRY LIGHTNING OVER EXTREMELY DRY VEGETATION... SOUTHERLY WINDS OF 15 TO 30 MPH OVER CENTRAL NORTH DAKOTA WILL SHIFT WEST TO NORTHWEST OVER THE NEXT FEW HOURS...THEN EVENTUALLY NORTH TO NORTHEAST LATE TONIGHT. WINDS IN WESTERN NORTH DAKOTA HAVE SHIFTED NORTHWEST...AND WILL CONTINUE A GRADUAL SHIFT TO THE NORTH AND NORTHEAST THROUGH THE EVENING. THE THREAT OF DRY LIGHTNING HAS DIMINISHED SOMEWHAT...BUT THERE REMAINS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING ALONG AND AHEAD OF THE COLD FRONT. OVERALL WINDS SPEEDS WILL GRADUALLY DIMINISH THIS EVENING AND WITH DROPPING TEMPERATURES...THE HUMIDITIES WILL SLOWLY RISE. HOWEVER...WITH HUMIDITIES OF ONLY 10 TO 20 PERCENT THIS EVENING...EXTREME FIRE DANGER CONDITIONS WILL PERSIST THROUGH MIDNIGHT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TWH
000 WWUS83 KBIS 190426 RFWBIS RED FLAG WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1126 PM CDT TUE JUL 18 2006 NDZ001-002-009-010-017>023-025-031>037-040>048-050-051-190530- /O.CAN.KBIS.FW.W.0014.000000T0000Z-060719T0500Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1126 PM CDT TUE JUL 18 2006 /1026 PM MDT TUE JUL 18 2006/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED ACROSS THE AREA AND HUMIDITIES HAVE RISEN ABOVE CRITICAL LEVELS. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ TWH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Jul 18, 2:30 AM MDT, 52 minutes earlier.
Area forecast discussion, Jul 18, 2:30 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 330 AM CDT TUE JUL 18 2006 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... PROBLEMS TODAY CENTER ON PRECIPITATION CHANCES AND FIRE WEATHER ISSUES FOR TODAY. MAIN FEATURE TODAY IS SURFACE TROUGH THAT EXTENDS FROM A LOW IN SOUTHWESTERN SASKATCHEWAN THROUGH EASTERN MONTANA AND INTO CENTRAL WYOMING. NIGHTTIME CONVECTION THAT WAS IN CENTRAL MONTANA AT MIDNIGHT HAS INCREASED IN AREA AND MOVED EAST AND HAS ENTERED NORTHWESTERN NORTH DAKOTA. THIS CONVECTION IS HIGH-BASED...WITH CLOUD BASES AROUND 10K FT. THIS ELEVATED CONVECTION IS APPARENTLY ABOVE A MID-LEVEL CAP OF WARM AIR...ITS AXIS JUST AHEAD OF THE SURFACE TROUGH. EXPECT THIS ACTIVITY TO MAINTAIN ITSELF THROUGH SUNRISE...THEN DIMINISH AFTER SUNRISE. HAVE ADDED CHANCE OF THUNDERSTORMS FOR THE MORNING MOST OF WESTERN AND CENTRAL NORTH DAKOTA. BY NOON THE TROUGH IS PROGGED TO HAVE ENTERED WESTERN NORTH DAKOTA. SOUTHERLY WINDS ACROSS THE STATE WILL INCREASE TO 15 TO 25 MPH OR 20 TO 30 MPH. EXPECT THE CAP TO KEEP THUNDERSTORMS AT BAY UNTIL MID-LATE AFTERNOON WHEN SURFACE TEMPERATURES IN SOUTH CENTRAL NORTH DAKOTA REACH AROUND 100 DEGREES. CONVERGENCE ALONG THE SURFACE BOUNDARY SHOULD FOCUS THE CONVECTION TO ALONG THE TROUGH. BY MID AFTERNOON THE TROUGH EXTENDS ALONG A LINE FROM NEAR MINOT TO DICKINSON TO BOWMAN...AND DRY WEST WINDS BEHIND THE TROUGH WILL INCREASE TO 15 TO 25 MPH. AROUND SUNSET THE TROUGH IS STILL IN CENTRAL NORTH DAKOTA...MAINLY FROM DEVILS LAKE TO BISMARCK. THE WINDS SHOULD BEGIN TO DECREASE SLOWLY AFTER SUNSET...AND THE THREAT OF THUNDERSTORMS REMAINS ALONG THE TROUGH AND EASTWARD. ON WEDNESDAY DRY HIGH PRESSURE FROM SOUTHWESTERN CANADA CONTINUES TO PUSH INTO THE STATE. THURSDAY TRANSITIONS FROM THE DRY HIGH PRESSURE SLIDING SOUTHEAST OUT OF THE AREA TO ANOTHER LOW PRESSURE SYSTEM FORMING OVER THE FRONT RANGE OF THE ROCKIES. .LONG TERM...FRIDAY THROUGH MONDAY... GFS FORECASTS A STRONG UPPER RIDGE ACROSS THE PACIFIC NORTHWEST WITH NORTHERLY TO NORTHWEST FLOW ACROSS THE NORTHERN PLAINS. GFS BRINGS A FAIRLY GOOD TROUGH ACROSS THE AREA ON FRIDAY WITH A LITTLE PRECIP AND COOLER TEMPERATURES. WILL KEEP FORECAST FOR FRIDAY DRY FOR NOW...AND WILL NOT COOL TEMPERATURES AS MUCH AS MEX GUIDANCE INDICATES. REMAINDER OF LONG TERM BASICALLY UNCHANGED WITH CONTINUED DRY CONDITIONS AND TEMPERATURES NEAR TO A BIT ABOVE NORMAL. GFS INDICATES ANOTHER WAVE IN THE NORTHWEST FLOW FOR MONDAY...MAINLY AFFECTING NORTH AND EAST OF FORECAST AREA. BUT WILL DOWNPLAY AFFECTS OF THIS UNTIL SCENARIO BECOMES MORE CERTAIN. .FIRE WEATHER...TODAY TEMPERATURES IN THE 90S TO OVER 100 WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 25 PERCENT WITH STRONG SOUTH WINDS AHEAD OF THE TROUGH SHIFTING TO THE WEST. DRY PASTURES AND THE THREAT OF LIGHTNING FROM CHANCE OF THUNDERSTORMS. WILL UPGRADE FIRE WEATHER WATCH TO A RED FLAG WARNING AND EXPAND COUNTIES EASTWARD TO THE JAMESTOWN AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH 15Z TODAY TO 05Z WEDNESDAY FOR WEST AND SOUTH CENTRAL. && JV/JF
Hazardous weather outlook, Jul 17, 3:17 PM MDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 417 PM CDT MON JUL 17 2006 NDZ001-002-009-010-017>022-031>036-040>047-050-182130- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- MCINTOSH- 417 PM CDT MON JUL 17 2006 /317 PM MDT MON JUL 17 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT LATE TUESDAY MORNING THROUGH LATE TUESDAY EVENING. RED FLAG WARNING CONDITIONS MAY BE MET DUE TO VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES...GUSTY WINDS AND POSSIBLY DRY LIGHTING. A COLD FRONT...WHICH WILL MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA TUESDAY AFTERNOON AND NIGHT...WILL BE THE CAUSE OF THE POTENTIALLY ADVERSE FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003>005-011>013-023-025-037-048-051-182130- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER- STUTSMAN-LA MOURE-DICKEY- 417 PM CDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in North Dakota, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.